# SDR UALA2010060101896

- Difficulty date: May 31, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 74,965 hours, 12,108 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS4624J0300SS
- Condition: Leaking
- Location: Flex Hyd
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HEAVY HYD LEAK AT RT MLG DURING WALK AROUND. LEAK ISOLATED ON A BROKEN HYD FLEX LINE ON THE TOP RT OF MLG ON A FLEX HYD LINE PN 00624-AC127J-0300SS OR AS4624J-0300SS AT 3000 PSIG 275F AS4623*. FLEX HYD LINE REPLACED IAW AMM. LEAK CHECK PERFORMED, NO LEAK. MOST OF THE HYD LEAK WAS CLEANED BUT SOME REMAINING TRACES OF FLUID MAY APPEAR IN THE RT MLG AREA.
